Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Arithmetic of the modular function j(1,8)

Kim, CH; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.4, no.3, pp.317 - 338, 2000-09

More on super-replication formulae (II)

Kim, Chang Heon; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.22, no.2, pp.119 - 138, 2010-06

Super-replicable functions N(j(1,N)) and periodically vanishing property

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.343 - 371, 2007-03

rss_1.0 rss_2.0 atom_1.0